Write a review

On Accutane but Still Getting Pimples - Sydney, Australia

Have been on roaccutane for the past 4 and a half...

have been on roaccutane for the past 4 and a half months still have 1 and a half months to complete treatment. have reoccuring pimples. On 60 mg/day. side effects experienced Dry lips, sometimes joint pain, depression. hoping that it will clear after treatment.

It's been 4 months since I have been off accutane...

It's been 4 months since I have been off accutane and has been worth it .. At first I thought it was a rip off but after I stopped taking it approximate 5months on it altogether I would recommend it .. Had fairly minor pimples but they were deep and kept comin no wash or cleAnser was strong enough. Bad side is that causes you depression for sure changes your mood also skin elasticity becomes loose .. Doctor said it will become back to normal but my skin is not as tight as it wAs and is
24 otherwise clears skin
Was this review helpful?

Comments (1)

HI zozo,

Welcome to the Accutane community. Yay, that you are done in a month. You mentioned recurring pimples, does that mean it has been working for you or not, I'm not sure I read it correctly? Have you asked your doctor about the other side effects? Please keep us updated, and hopefully that month will go by fast for you. 

Thanks so much for the review,

-Britt

  • Reply